Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Heavy bleeding after continuous spotting post bleeding termination since delivery, left side stomach pain. Cause?

Hi, i had a baby 12 weeks ago today i have stooped bleeding after 6 weeks but still had red spotting, i think ive had 2 periods since one which ended sunday, i spotted after that then yesterday started bleeding heavily again? I keep getting pain in my lower left back every couple of days, i have a scanned booked for the 15th november but dont know weather i should go back to my gp before as the left side of my stomach is starting to hurt? What could it be? My labour was 45 minutes start to finish and i didnt have a single contraction? Jist my waters went and felt the pressure to push? Could there be something wrong? Thank you
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. Congratulations on your recent delivery!
Your persistent bleeding is suggestive of a retained placenta. Sometimes a small portion of a woman's placenta sticks to the wall of her uterus following childbirth, and this prompts ongoing bleeding, cramping, and pelvic pain. This is a potentially serious situation, as a retained placenta can lead to sudden, heavy bleeding or serve as a site for bacterial infection.
I suggest you call your doctor to report your worsening symptoms. He/she may want to get you in for an evaluation before the 15th of November.
I hope things go well!
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor